# SDR UALA2009072402206

- Difficulty date: July 24, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 60,344 hours, 33,970 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Unsecure
- Location: Row 20, 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROW LIGHT COMING UP ROW 20, 21.  FOUND EEL TRACK FEEDER STRIP FAULTED.  REPLACED FEED STRIP INSIDE OF TRACK AND OPS CHECKED LIGHTS OK.
